HUSCAP logo Hokkaido Univ. logo

Hokkaido University Collection of Scholarly and Academic Papers >
Graduate School of Science / Faculty of Science >
Hokkaido University Preprint Series in Mathematics >

A Billiard-Based Game Interpretation of the Neumann Problem for the Curve Shortening Equation

Files in This Item:
pre922.pdf298.29 kBPDFView/Open
Please use this identifier to cite or link to this item:http://doi.org/10.14943/84071

Title: A Billiard-Based Game Interpretation of the Neumann Problem for the Curve Shortening Equation
Authors: Giga, Yoshikazu Browse this author
Liu, Qing Browse this author
Issue Date: 2008
Journal Title: Hokkaido University Preprint Series in Mathematics
Volume: 922
Start Page: 1
End Page: 40
Abstract: This paper constructs a family of discrete games, whose value functions converge to the unique viscosity solution of the Neumann boundary problem of the curve shortening flow equation. To derive the boundary condition, a billiard semiflow is introduced and its basic properties near the boundary are studied for convex and more general domains. It turns out that Neumann boundary problems of mean curvature flow equations can be intimately connected with purely deterministic game theory.
Type: bulletin (article)
URI: http://hdl.handle.net/2115/69729
Appears in Collections:理学院・理学研究院 (Graduate School of Science / Faculty of Science) > Hokkaido University Preprint Series in Mathematics

Submitter: 数学紀要登録作業用

Export metadata:

OAI-PMH ( junii2 , jpcoar )


 

Feedback - Hokkaido University